# SDR CALA2011100400639

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 63,030 hours, 6,618 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: TC125UK00ZY1
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD QTY C LOW HYD C PRESS 3060, QTY 0.40 LO.  REVIEW ADVISORY CHECKLIST.  PERFORMED THE MX TASK ADP & ACMP CASE DRAIN FILTER INSPECTION & FOUND NO EVIDENCE OF PUMP DAMAGE.  WHILE PERFORMING THIS TASK FOUND THE CTR HYD PUMP 1 PRESS AND CASE DRAIN FILTER MODULE DIFF PRESS INDICATOR LEAKING.  R&R THE NR 1 CTR HYD DIFF PRESS INDICATOR AS PER AMM 29-11-41.  LEAK CHECK GOOD.  CTR HYD SERVICED.
